research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Existence, Uniqueness and Stability Theorems for Certain FunctionalFractional Initial Value Problem

Authors: Shayma A. Murad --- Joseph G. Abulahad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2011 Volume: 8 Issue: 1 Pages: 59-70
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

ABSTRACT
In this paper, we deal with non-linear functional fractional differential equation
with initial condition in 1 L space. We will study the existence, uniqueness and stability
of the solution of fractional differential equation.

الملخص
في هذا البحث تطرقنا إلى المعادلات التفاضلية ذات الرتب الكسرية والغير الخطية مع شروط ابتدائية
وقد تمت دراسة الوجود، والوحدانية والاستقرارية لحل المعادلات التفاضلية الكسرية. L في الفضاء 1

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Year
From To Submit

2011 (1)